MAUDE Adverse Event Report: TRIMED INC VOLAR FIXED ANGLE PLATE, LT, 5-HOLE, 7-PEG

TRIMED INC VOLAR FIXED ANGLE PLATE, LT, 5-HOLE, 7-PEG
Model Number VPPL-5-7
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A trimed sales representative reported on (b)(6) 2021 that a broken vppl-5-7 was removed from the patient.The patient had fallen and broke the plate.The initial implantation of the vppl-5-7 was on (b)(6) 2021, the fall and removal occurred sometime in (b)(6).It is believed that prior to the fall, the patient was healing well from the initial surgery.The plate and screws were removed and replaced with bone graft material as well as pins to achieve fixation.It is currently believed that the patient is healing well.Inspection of the device found that the device likely broke due to the impact from the fall and device did not malfunction due to material integrity.

Brand Name
VOLAR FIXED ANGLE PLATE, LT, 5-HOLE, 7-PEG
Common Device Name
VOLAR FIXED ANGLE PLATE, LT, 5-HOLE, 7-PEG
Manufacturer (Section D)
TRIMED INC
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED INC
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
stephanie rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key12820458
Report Number2031009-2021-00006
Device Sequence Number14821696
Product Code HRS
UDI-Device Identifier00842188101755
UDI-Public00842188101755
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVPPL-5-7
Device Catalogue NumberVPPL-5-7
Device Lot NumberCB19074
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown